# SDR N6WA2025071401

- Difficulty date: July 14, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N548GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10273
- Aircraft time: 34,601 hours, 25,059 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Zone 900
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE AFT LAV EMERGENCY RETURN FLIGHT.    INSPECTED AND OPS CHECKED#1 AND #2 PACKS AND GALLEY HEATER FOR PROPER OPERATION. OPS CHECK GOOD, NO FAULTS FOUND AT THIS TIME IAW CRJ AMM 21-51-00 AND 21-23-64. DETERMINDED DRYOUT PROCEDURE WAS NOT COMPLETED DURING RECOVERY PRESSURE WASH.
